×

Found 380 Documents (Results 1–100)

Maximal function methods for Sobolev spaces. (English) Zbl 1484.46002

Mathematical Surveys and Monographs 257. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6575-9/pbk; 978-1-4704-6660-2/ebook). xii, 338 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

On the boundedness of integral operators in weighted grand Morrey spaces. (English. Russian original) Zbl 1462.42023

Proc. Steklov Inst. Math. 312, 194-206 (2021); translation from Tr. Mat. Inst. Steklova 312, 203-215 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field